Hiroshima Mathematical Journal

Noetherian property of symbolic Rees algebras

Akira Ooishi

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 15, Number 3 (1985), 581-584.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206130639

Digital Object Identifier
doi:10.32917/hmj/1206130639

Mathematical Reviews number (MathSciNet)
MR813574

Zentralblatt MATH identifier
0617.13011

Subjects
Primary: 13E99: None of the above, but in this section
Secondary: 13B20

Citation

Ooishi, Akira. Noetherian property of symbolic Rees algebras. Hiroshima Math. J. 15 (1985), no. 3, 581--584. doi:10.32917/hmj/1206130639. https://projecteuclid.org/euclid.hmj/1206130639


Export citation

References

  • [1] J. Barshay, Graded algebras of powers of ideals generated by A-sequences, J. Algebra 25 (1973), 90-99.
  • [2] R. C. Cowsik and M.V. Nori, On the fibres of blowing up, J. Indian Math. Soc. 40 (1976), 217-222.
  • [3] H. Matsumura, Commutative algebra, Benjamin, New York,1970.
  • [4] S. McAdam, Asymptotic prime divisors, Lecture Notes in Math. vol. 1023, Springer- Verlag,1983.
  • [5] L. J. Ratliff, Jr., A brief survey and history of asymptotic prime divisors, Rocky Mount. J. Math. 13 (1983), 437-459.
  • [6] D. Rees, On a problem of Zariski, 111.J. Math. 2 (1958), 145-149.